# SDR C2XA04SH029

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 13,697 hours, 11,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-THE EMERGENCY EXIT SIGN WAS FOUND TO OPERATE INTERMITENTLY.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 3 EMERGENCY SIGN INVERTER IAW MFG AMM 33-50-11. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
